# SDR FDEA201408202254

- Difficulty date: August 20, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 66,524 hours, 12,428 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29323
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CAVITY AT STATION XOS 665, INTERIOR SKIN ATTACH STRINGER FOUND CRACKED DURING SLAT CONTROL CABLE INSPECTION.  CRACKED AREA TRIMMED AND REPAIR CARRIED OUT AS PER SRM 57-40-03 REPAIR 2 FIGURE 202.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
